Okay, I have a lot of medical issues, including Chronic fatigue disorder. I have ADD, So I am taking 70mg of generic Concerta and I am still very tired during the day. They help me concentrate but that's all. I have tried vyvance also, and that was the same thing. I am not sure what to do. I have mt Dr's permission to vary the times I take them I have two 36 mg a day, so I have tried all different times of the day, it doesn't matter. I don't know what to do anymore. has anyone else ever had this problem? I am also on Pristiq (am), topomax (pm), ambien CR(pm), voltaren(am,pm), zanaflex(pm), loratidine (pm).So I have adjusted the meds that cause drowsiness to take at night time. any suggestions would be great!
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jul 2012 • 6 answers
Updated 24 Sep 2016 • 3 answers
Updated 18 Dec 2015 • 2 answers
Updated 14 Nov 2018 • 1 answer
Updated 25 Sep 2018 • 1 answer